# SDR DALA2021072704225

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1670-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON ANGLE SUPPORT BTW STA 1670 TO 1681, RBL52 APROX AT CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00541 (CORROSION IS LEVEL 2) ANGLE SUPPORT BTW STA 1670 TO 1681, RBL52 WAS REPLACED PER PER B757-200 SRM. (1886147)
